# SDR GTIA2025072138998

- Difficulty date: July 18, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N686NK
- Make and model: Airbus A321-231
- Aircraft serial: 8141
- Aircraft time: 23,769 hours, 10,544 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Ecs
- Condition: Odor
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

REAR AFT FLIGHT ATTENDANT REPORTED POSSIBLE MUSTY ODOR IN AFT GALLEY AND FROM ROW 33 AND BACK-ACCOMPLISHED TSM 05-50-810-831-A PROCEDURES. PER DECISION TABLE FOUND ENG 2 BLEED AND PACK 2 WITH HIGHEST POSSIBLE CAUSES. PERFORMED LEVEL A DECONTAMINATION OF THE ECS IAW AMM 21-00-00-615-802. NO SMELLS NOTED. NO DEFECTS NOTED AC OK TO RETURN TO SERVICE. MOC 70318
